# SDR DALA2022111407307

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 29,682 hours, 11,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 493-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORT STA= 493 TO STA 500A RBL=22 AT FWD CARGO CARGO COMPARTMENT C-1. FLOOR SUPPORT STA= 493 TO STA= 500A RBL=22 AT FWD CARGO COMPARTMENT WAS REPLACED PER B737-900ER SRM 51-40-02-0G PAR.7.D. AND SRM 51-40-02-0G.
